# SDR SWAA2023053052464

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 15,749 hours, 8,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH FLASHLIGHT GREEN CHARGING LIGHT NOT ILLUMINATING<[01] OK TO CONTINUE PER MEL 25-12-01 SP1B;[02] REMOVED AND REPLACED FWD GALLEY R/H FLASHLIGHT ASSYM REF AMM 20-50-11 AND 25-64-00. OPS CHECK GOOD.
